MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES S/M ALEXIS ORTHO PROTECTOR; KGW

APPLIED MEDICAL RESOURCES S/M ALEXIS ORTHO PROTECTOR; KGW
Model Number 7
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation, but a lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Total shoulder replacement - the surgeon used the alexis ortho for the first time on this patient.He only kept the product in place for approximately 5 minutes of the surgery.It slipped out on one occasion and he repositioned it in place beneath the deltoid and the pec major.He found it to be obstructing his view, so he decided not to continue using it on this occasion and product remained out for the majority of the procedure.When [the territory manager] met the surgeon he mentioned that a coracoid process fracture had occurred to that patient.Type of intervention - removed alexis ortho and not used for remainder of surgery.Patient status - "the coracoid process fracture was discovered and treated post surgery.".

Brand Name
S/M ALEXIS ORTHO PROTECTOR
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6494211
Report Number2027111-2017-01649
Device Sequence Number13817590
Product Code KGW
UDI-Device Identifier00607915123185
UDI-Public(01)00607915123185(17)190708(30)01(10)1273901
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
7
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2019
Device Model Number7
Device Catalogue Number7
Device Lot Number1273901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/14/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;